# SDR AALA202402168290

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 58,992 hours, 36,980 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Snubber
- Part number: UNKNOWN
- Condition: Detached
- Location: Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR D DIFFICULT TO OPEN/CLOSE. MAINTENANCE FOUND LAVATORY DOOR ASSIST SNUMBER DETACHED, REATTACHED SNUBBER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
